MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JETSTREAM? XC; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION JETSTREAM? XC; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 112264-001
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the guidewire became entrapped inside of the device.The moderately tortuous, 100% stenosed chronic total occlusion (cto) was located in the superficial femoral artery (sfa).A 2.1mm jetstream xc catheter was selected for an endovascular thrombectomy (evt) procedure to treat the cto.During the procedure, the 2.1mm jetstream xc catheter became stuck on a boston scientific rotawire.Both the boston scientific rotawire and 2.1mm jetstream xc catheter were removed together as one unit from inside of the patient.A different device of the same model was used to complete the procedure.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
B5 - describe event or problem section corrected with unknown guidewire involved in the event.
 
Event or Problem Description
It was reported the guidewire became entrapped inside of the device.The moderately tortuous, 100% stenosed chronic total occlusion (cto) was located in the superficial femoral artery (sfa).A 2.1mm jetstream xc catheter was selected for an endovascular thrombectomy (evt) procedure to treat the cto.During the procedure, the 2.1mm jetstream xc catheter became stuck on an unknown guidewire.Both the unknown guidewire and 2.1mm jetstream xc catheter were removed together as one unit from inside of the patient.A different device of the same model was used to complete the procedure.There were no patient complications as a result of this event.

Brand Name
JETSTREAM? XC
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23832596
Report Number2124215-2025-91578
Device Sequence Number9288271
Product Code MCW
UDI-Device Identifier08714729889892
UDI-Public(01)08714729889892(17)260314(10)33408647
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/14/2026
Device Model Number112264-001
Device Catalogue Number112264-001
Device Lot Number0033408647
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer11/19/2025
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date12/18/2025
Date Device Manufactured02/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BOSTON SCIENTIFIC ROTAWIRE.
Patient SexUnknown